# SDR P5CA9700972

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 BULK CARGO FLOORBEAM UPPER CHORD UNDERSIDE ATT ANGLE FOUND CORRODED AT STA 1920 AND RBL 40 TO 45.  CORROSION REMOVED PER BOEING SRM 51-10-01.
